Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Quasi-periodic solutions of nonlinear ordinary differential equations with small damping


Author: Marcelle Friedman
Journal: Bull. Amer. Math. Soc. 73 (1967), 460-464
MathSciNet review: 0229911
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. I. Arnol′d, Small denominators and problems of stability of motion in classical and celestial mechanics, Uspehi Mat. Nauk 18 (1963), no. 6 (114), 91–192 (Russian). MR 0170705 (30 #943)
  • 2. N. N. Bogoliubov, On some statistical methods of mathematical physics, Izv. Acad. Nauk SSSR. 1945. (Russian)
  • 3. N. N. Bogoliubov, On quasi-periodic solutions in nonlinear problems of mechanics, Lectures held at the First Mathematical Summer School, Kanev, 1963, Akad. Nauk, Ukrain. SSSR, 1964.
  • 4. H. Bohr and O. Neugebauer, Über lineare Differential-gleichungen mit konstanten Koeffizienten und fast-periodischen rechter Seite, Nachr. Akad. Wiss. Göttingen, Math. phys. Kl 1926, pp. 8-22.
  • 5. A. N. Kolmogorov, On conservation of conditionally periodic motions for a small change in Hamilton’s function, Dokl. Akad. Nauk SSSR (N.S.) 98 (1954), 527–530 (Russian). MR 0068687 (16,924c)
  • 6. A. N. Kolmogorov, General theory of dynamical systems and classical mechanics, Vol. 1, pp. 315-333, Proc. Internat. Congress of Math., Amsterdam, 1954, Amsterdam: Nordhoff, Amsterdam, 1957.
  • 7. I. G. Malkin, Some problems in the theory of nonlinear oscillations, State Publishing House, Moscow, 1956.
  • 8. Jürgen Moser, A new technique for the construction of solutions of nonlinear differential equations, Proc. Nat. Acad. Sci. U.S.A. 47 (1961), 1824–1831. MR 0132859 (24 #A2695)
  • 9. Jurgen Moser, Combination tones for Duffing’s equation, Comm. Pure Appl. Math. 18 (1965), 167–181. MR 0179430 (31 #3678)
  • 10. J. J. Stoker, Nonlinear Vibrations in Mechanical and Electrical Systems, Interscience Publishers, Inc., New York, N.Y., 1950. MR 0034932 (11,666a)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1967-11783-X
PII: S 0002-9904(1967)11783-X